# SDR SWIA2018112745272

- Difficulty date: November 27, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 39,887 hours, 33,603 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Landing Gear
- Condition: Iced
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE AFTER TAKE OFF. (FLT#5015) CLOSED LT MLG NOT UP AND LOCKED. CLEARED ALL ICE FROM GEAR AND INSPECTED ALL LANDING GEAR EXTENSION AND RETRACTION COMPONENTS, NO FAULT NOTED IAW FIM. PERFORMED LANDING GEAR RETRACTION AND EXTENSION CHECKS. OPS CHECK GOOD IAW AMM.
